# SDR DALA2017080606081

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 81,817 hours, 33,662 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LEFT HYD SYSTEM FAILURE.  FOUND A LEAK COMING FROM  FLAP/SLAT DEPRESS MODULE.  R & R O-RING. REMOVED AND REPLACED CASE DRAIN AND PRESSURE FILTERS IN EDP AND PTU. ALSO R & R PTU. ALL CHECKED NORMAL.
